# SDR CA010308007

- Difficulty date: February 2, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,390 hours
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 49100011
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMELL OF FUEL AND SMOKE IN AIRCRAFT AFTER APU STARTED ON DESCENT. EMERGENCY RESPONSE CALLED. FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. APU REPLACED OPERATION AND LEAK CHECK CARRIED OUT AND SYSTEM CHECKED SERVICEABLE.
